About this item
- Lasts Up to 8 Hours
- Alcohol Free
- For Ages 2 to 11
- Temporarily Reduces Fever and Relieves Minor Aches and Pains Due to The Common Cold, Flu, Sore Throat, Headache and Toothache
Allergy Alert: Ibuprofen May Cause A Severe Allergic Reaction, Especially In People Allergic to Aspirin. Symptoms May Include: Hives, Facial Swelling, Asthma (Wheezing), Shock, Skin Reddening, Rash, Blisters. If An Allergic Reaction Occurs, Stop Use and Seek Medical Help Right Away. Stomach Bleeding Warning: This Product Contains A Nonsteroidal Anti-Inflammatory Drug (Nsaid), Which May Cause Stomach Bleeding. The Chance Is Higher If The Child: Has Had Stomach Ulcers Or Bleeding Problems; Takes A Blood Thinning (Anticoagulant) Or Steroid Drug; Takes Other Drugs Containing An Nsaid (Aspirin, Ibuprofen, Naproxen, Or Others); Takes More Or For A Longer Time Than Directed. Sore Throat Warning: Severe Or Persistent Sore Throat Or Sore Throat Accompanied By High Fever, Headache, Nausea, and Vomiting May Be Serious. Consult Doctor Promptly. Do Not Use More Than 2 Days Or Administer to Children Under 3 Years of Age Unless Directed By Doctor. Do Not Use: If The Child Has Ever Had An Allergic Reaction to Any Other Pain Reliever/Fever Reducer and/Or Nasal Decongestant; Right Before Or After Heart Surgery. Ask A Doctor Before Use If The Child Has: Problems Or Serious Side Effects from Taking Pain Relievers, Fever Reducers, Or Nasal Decongestants; Stomach Problems That Last Or Come Back, Such As Heartburn, Upset Stomach, Or Stomach Pain; Ulcers; Bleeding Problems; Not Been Drinking Fluids; Lost A Lot of Fluid Due to Vomiting Or Diarrhea; High Blood Pressure; Heart Or Kidney Disease; Thyroid Disease; Diabetes; Taken A Diuretic. Ask A Doctor Or Pharmacist Before Use If The Child Is: Taking Any Other Drug Containing An Nsaid (Prescription Or Non-Prescription) and/Or Pseudoephedrine Or Any Other Nasal Decongestant; Taking A Blood Thinning (Anticoagulant) Or Steroid Drug; Under A Doctor's Care For Any Serious Condition; Taking Any Other Drug. When Using This Product: Do Not Exceed Recommended Dosage; Take With Food Or Milk If Stomach Upset Occurs; Long Term Continuous Use May Increase The Risk of Heart Attack Or Stroke. Stop Use and Ask A Doctor If: The Child Feels Faint, Vomits Blood, Or Has Bloody Or Black Stools. These Are Signs of Stomach Bleeding; Stomach Pain Or Upset Gets Worse Or Lasts; The Child Does Not Get Any Relief Within First Day (24 Hours); Fever, Pain Or Nasal Congestion Gets Worse Or Lasts For More Than 3 Days; Redness Or Swelling Is Present In The Painful Area; Any New Symptoms Occur. Keep Out of The Reach of Children. In Case of Overdose, Get Medical Help Or Contact A Poison Control Center Right Away (1-800-222-1222).
Active: Ibuprofen 100 Mg. Inactive: Acesulfame Potassium, Citric Acid, Corn Starch, D&C Yellow #10, Fd&C Red #40, Flavors, Glycerin, Polysorbate 80, Purified Water, Sodium Benzoate, Sucrose, Xanthan Gum.
Do Not Give More Than Directed. Do Not Give Longer Than 10 Days, Unless Directed By A Doctor (See Warnings). Shake Well Before Using. Find Right Dose On Chart On Box. If Possible, Use Weight to Dose; Otherwise Use Age. Only Use Enclosed Measuring Cup. If Needed, Repeat Does Every 6-8 Hours. Do Not Use More Than 4 Times Per Day. Replace Original Bottle Cap to Maintain Child Resistance.
Ask a question
If you would like to share feedback with us about pricing, delivery or other customer service issues, please contact customer service directly.
Walmart does not sponsor, recommend or endorse any third party product or service, or any customer ideas or advice.
Questions will be checked against our question guidelines and posted within five to seven business days.